| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device but was able to verify the reported issue was logged in the device¿s memory.The cause of the reported issue could not be determined.After completing other unrelated repairs, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device monitor turned off by itself.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Section h11 of the initial medwatch report indicates: stryker evaluated the customer's device but was able to verify the reported issue was logged in the device¿s memory.The cause of the reported issue could not be determined.After completing other unrelated repairs, the device was returned to the customer for use.Section b3 of the initial medwatch report should indicate: stryker evaluated the customer's device but was not able to duplicate or verify the reported issue was logged in the device¿s memory.The cause of the reported issue could not be determined.After completing other unrelated repairs, the device was returned to the customer for use.
Event or Problem Description